# SDR 4VAA20231030010

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N683PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 005
- Aircraft time: 35,752 hours, 35,194 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2500002022
- Part serial: 169
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A RIGHT-ENGINE FIRE WARNING MESSAGE IN FLIGHT. THE CREW DECLARED AN EMERGENCY. THE AIRCRAFT LANDED AT ITS INTENDED DESTINATION WITHOUT FURTHER INCIDENT. MAINTENANCE REPORTED NO EVIDENCE OF FIRE FROM THE ENGINE.  MAINTENANCE REPLACED THE FIRE DETECTOR CONTROLLER UNIT. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.  FURTHER, AN OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO FURTHER ISSUES.
